# SDR QMLA2017080917077

- Difficulty date: August 9, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N150AM
- Make and model: Bell 407
- Aircraft serial: 54046
- Aircraft time: 2,355 hours, 6,702 cycles
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 406016100119
- Part serial: A5806
- Condition: Cracked
- Location: Tail Rotor
- Part time: 2,355 hours, 6,702 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN AIRWORTHINESS, PREFLIGHT INSPECTION,  ONE CRACK ESTIMATIED TO BE .03125"-.0625" WAS FOUND ON THE CENTER TIP BLOCK SEAL OF THE TAIL ROTOR BLADE WHEN COMPLYING WITH INSTRUCTIONS LAID OUT IN THE MM A ADDITIONAL CRACK WAS FOUND ON THE TRAILING TIP BLOCK SEAL.  THE SECOND CRACK HAD NOT SHOWN INDICATIONS THROUGH THE PAINT.
